# SDR USAA2010030890527

- Difficulty date: February 10, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON HORIZONTAL STABILIZER CENTER SECTION RIGHT OUTER HINGE PIN AT ELEVATOR STA 24.90 BETWEEN STRINGER 5R TO 9R.  REPLACED HORIZONTAL STABILIZER CENTER SECTION RIGHT OUTER HINGE PIN AT ELEVATOR STA 24.90 BETWEEN STRINGER 5R TO 9R IAW B737 AMM 27-41-31-4.
